Cross varieties of algebras
Doklady Akademii Nauk, Tome 278 (1984) no. 5, pp. 1060-1063
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_5_a7,
author = {Yu. N. Mal'tsev},
title = {Cross varieties of algebras},
journal = {Doklady Akademii Nauk},
pages = {1060--1063},
year = {1984},
volume = {278},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a7/}
}
Yu. N. Mal'tsev. Cross varieties of algebras. Doklady Akademii Nauk, Tome 278 (1984) no. 5, pp. 1060-1063. http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a7/